# SDR DALA2016040602673

- Difficulty date: April 5, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 47,662 hours, 6,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, WHILE PERFORMING VTP MOD INSPECTION HOLE NR 58 UPPER SIDE AT FRAME 84, STR 2A LT SIDE AT UPPER FUSELAGE FOUND OUT OF LIMITS EDGE MARGIN.  INSTALLED REINFORCEMENT DOUBLERS, AND SHIME IAW ER/A 544202-14AD, LP 2429329.
